Sunday, July 19, 2015

Father Recently Took Antibiotic Having Bowel Issues

So the past few days my father has had some diarrhea after taking multiple rounds of antibiotics. The reason for giving him antibiotic was he recently had a minor procedure and he had a urinary tract infection afterword and of course antibiotics are usually taken to get rid of any type of infection. Yesterday he really didn't seem himself and said he had to go to the bathroom right after he ate. What is odd though he doesn't have any pain. He called our internist and he told him to take a bunch of Metamucil which is suppose to make things better. He took a probotic yesterday however I told him you really have to start taking that before you take the antibiotic. If that doesn't work then he will go in for some testing next week. I urged my dad to go to our GI instead of the internist (I trust our internist but it never hurts to have a specialist look it). At this point I doubt that it is c diff given he doesn't have any pain. If however things get worse I would change my mind about that. Hopefully, things get better for my dad since I really do care about him.

No comments:

Post a Comment